# SDR ALGA2012061411

- Difficulty date: June 14, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 16,288 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Step
- Part number: 407301109
- Condition: Corroded
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT STEP, CORROSION BEYOND REPAIRABLE LIMITS.
